Pacific Journal of Mathematics

Analytic $H$-spaces, Campbell-Hausdorff formula, and alternative algebras.

J. P. Holmes and A. A. Sagle

Article information

Source
Pacific J. Math., Volume 91, Number 1 (1980), 105-134.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778859

Mathematical Reviews number (MathSciNet)
MR612892

Zentralblatt MATH identifier
0448.17016

Subjects
Primary: 17D05: Alternative rings
Secondary: 55P99: None of the above, but in this section

Citation

Holmes, J. P.; Sagle, A. A. Analytic $H$-spaces, Campbell-Hausdorff formula, and alternative algebras. Pacific J. Math. 91 (1980), no. 1, 105--134. https://projecteuclid.org/euclid.pjm/1102778859


Export citation

References

  • [1] A. A. Albert, Studies in Modern Algebra, MAA Studies in Mathematics, v. 2, pub. by MAA, disti. by Prentice-Hall, Englewood Cliffs, N.J , 1963.
  • [2] Bruck, Survey of Binary Systems, Springer-Verlag,1958.
  • [3] J. Dieudonne, Foundations of Modern Analysis, New York and London, Academic Press, 1960.
  • [4] I. R. Hentzel, Alternators of a right alternative algebra, Trans. Amer. Math. Soc, 242, 141-156.
  • [5] J. P. Holmes, Differentiate power associative groupoids, Pacific J. Math., 41 (1972), 391-394.
  • [6] J. P. Holmes, Continuous homomorphisms are differentiable, Proc Amer. Math. So,
  • [7] F. Rosier and J. M. Osborn, Nonassociatie algebras satisfying identities of degree three, Trans. Amer. Math. Soc, 110 (1964),484-492.
  • [8] M. Kikkawa, On left translations of homogeneous loops, Mem. Fac. Lit, and Sci , Shimane Univ., 10 (976), 19-25.
  • [9] S. Lang, Analysis J, Addison-Wesley, Reading, Massachusetts, 1968.
  • [10] A. Sagle, Simple Malce algebras over a field of characteristic zero, Pacific J. Math., 12 (1962), 1057-1078.
  • [11] A. A. Sagle and J. R. Schumi, Multiplications on homogeneous spaces, non-associa- tive algebras, and connections, Pacific J. Math., 48 (1973), 247-266.
  • [12] A. A. Sagle and J. R. Schumi, Anti-commutative algebras and homogeneous spaces with multiplications, Pacific J. Math., 8 (977).
  • [13] A. A. Sagle and R. E. Walde, Introduction to Lie Groups and Lie Algebras, Academic Press, New York and London, 1973.
  • [14] R. D. Schafer, An Introduction to Nonassociative Algebras, Academic Press, New York and London, 1966.
  • [15] J. Stasheff, H-spacesfrom a Homotopy Point of View, Springer-Verlag, 1970.